Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Banach envelope of Paley-Wiener type spaces
HTML articles powered by AMS MathViewer

by Mark Hoffmann PDF
Proc. Amer. Math. Soc. 131 (2003), 543-548 Request permission

Abstract:

We give an explicit computation of the Banach envelope for the Paley-Wiener type spaces $E^p, 0<p<1$. This answers a question by Joel Shapiro.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46A16, 30D15
  • Retrieve articles in all journals with MSC (2000): 46A16, 30D15
Additional Information
  • Mark Hoffmann
  • Affiliation: Department of Mathematics, University of Missouri-Columbia, Columbia, Missouri 65211
  • Email: mathgr26@math.missouri.edu
  • Received by editor(s): June 6, 2001
  • Received by editor(s) in revised form: September 25, 2001
  • Published electronically: June 5, 2002
  • Additional Notes: The author was partially supported by NSF grant DMS-9870027
  • Communicated by: N. Tomczak-Jaegermann
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 543-548
  • MSC (2000): Primary 46A16, 30D15
  • DOI: https://doi.org/10.1090/S0002-9939-02-06581-4
  • MathSciNet review: 1933345